Abstract

In an earlier Letter [Opt. Lett. 33, 854 (2008) ] a statement regarding matrix S was incorrect; this error is corrected here.

© 2008 Optical Society of America

Full Article  |  PDF Article
OSA Recommended Articles
Pseudopolar decomposition of the Jones and Mueller-Jones exponential polarization matrices

Oriol Arteaga and Adolf Canillas
J. Opt. Soc. Am. A 26(4) 783-793 (2009)

Simplified approach to the Jones calculus in retracing optical circuits

Natale C. Pistoni
Appl. Opt. 34(34) 7870-7876 (1995)

Analytic inversion of the Mueller-Jones polarization matrices for homogeneous media

Oriol Arteaga and Adolf Canillas
Opt. Lett. 35(4) 559-561 (2010)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Equations (2)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Metrics

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription